Alert archive / Wisconsin / Frost Advisories in 2010
Frost Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Apr 27, 2010, 11:34 AM CDT for 20 counties in Wisconsin. It took effect at Apr 28, 2010, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2010, 11:34 AM CDT (16:34 UTC)
- In effect from
- Apr 28, 2010, 1:00 AM CDT
- Expired
- Apr 28, 2010, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
104 WWUS73 KMKX 271634 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1134 AM CDT TUE APR 27 2010 ...WIDESPREAD FROST TONIGHT... .HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION WILL BRING CLEAR SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE. THE FROST IS EXPECTED TO BURN AWAY AFTER SUNRISE WEDNESDAY. WIZ046-047-051-052-056>060-062>072-280045- /O.NEW.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 1134 AM CDT TUE APR 27 2010 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID 30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN. * TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY IN RURAL LOCATIONS. * TEMPERATURE...LOWER 30S ACROSS NORTHERN SECTIONS...WITH LOW TO MID 30S IN THE SOUTH. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT INJURY TO THE PLANT. && $$ REM
3 follow-up statements
113 WWUS73 KMKX 272029 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT TUE APR 27 2010 ...WIDESPREAD FROST TONIGHT... .HIGH PRESSURE BUILDING INTO THE WESTERN GREAT LAKES REGION WILL BRING CLEAR SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE. THE FROST IS EXPECTED TO MELT AFTER SUNRISE WEDNESDAY. WIZ046-047-051-052-056>060-062>072-280430- /O.CON.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 329 PM CDT TUE APR 27 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID 30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN. * TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY IN RURAL LOCATIONS. * TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH LOW TO MID 30S ELSEWHERE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT INJURY TO THE PLANT. && $$ DDV
876 WWUS73 KMKX 280158 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 858 PM CDT TUE APR 27 2010 ...WIDESPREAD FROST TONIGHT... .HIGH PRESSURE CENTERED OVER WISCONSIN WILL BRING CLEAR SKIES...LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN WISCONSIN TONIGHT. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE. THE FROST IS EXPECTED TO MELT AFTER SUNRISE WEDNESDAY. WIZ046-047-051-052-056>060-062>072-281000- /O.CON.KMKX.FR.Y.0002.100428T0600Z-100428T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 858 PM CDT TUE APR 27 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT WEDNESDAY. CLEAR SKIES...LIGHT WINDS AND LOW TEMPERATURES IN THE LOW TO MID 30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN. * TIMING...FROST WILL FORM RAPIDLY AFTER MIDNIGHT...ESPECIALLY IN RURAL LOCATIONS. * TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH LOW TO MID 30S ELSEWHERE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT INJURY TO THE PLANT. && $$ HENTZ
615 WWUS73 KMKX 280835 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CDT WED APR 28 2010 ...WIDESPREAD FROST THROUGH SUNRISE... .HIGH PRESSURE CENTERED OVER WISCONSIN WILL BRING CLEAR SKIES... LIGHT WINDS AND COOL TEMPERATURES TO ALL OF SOUTHERN WISCONSIN THIS MORNING. EVEN LOCATIONS NEAR LAKE MICHIGAN WILL SEE FROST...AS OFFSHORE WINDS DUE TO AN OVERNIGHT LAND BREEZE WILL SPREAD THE COLDER AIR ALL THE WAY TO THE LAKESHORE. WIZ046-047-051-052-056>060-062>072-281300- /O.CON.KMKX.FR.Y.0002.000000T0000Z-100428T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 335 AM CDT WED APR 28 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. CLEAR SKIES...LIGHT WINDS AND TEMPERATURES IN THE UPPER 20S TO MID 30S WILL PRODUCE WIDESPREAD FROST ACROSS SOUTHERN WISCONSIN. * TIMING...FROST WILL FORM RAPIDLY THIS MORNING. * TEMPERATURE...UPPER 20S IN THE FAVORED COOLER LOCATIONS...WITH LOW TO MID 30S ELSEWHERE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. COVER SENSITIVE OUTDOOR PLANTS...OR BRING THEM INSIDE IF POSSIBLE TO PREVENT INJURY TO THE PLANT. && $$ GEHRING/WOOD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Apr 27, 3:29 AM CDT, 8 hours 5 minutes earlier.
Area forecast discussion, Apr 27, 3:29 AM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CDT TUE APR 27 2010 FORECAST FOCUS ON FROST POTENTIAL TONIGHT...TEMPERATURES THROUGH THE WEEK...PRECIPITATION CHANCES LATER THIS WEEK AND THIS WEEKEND. LATEST WATER VAPOR IMAGERY INDICATED AN UPPER LOW SHIFTING SOUTHEAST THROUGH MISSOURI. ANOTHER UPPER LOW WAS FOUND ACROSS SOUTHEAST CANADA...WITH AN UPPER RIDGE OVER THE NORTHERN ROCKIES. AT THE SURFACE...LOW PRESSURE WAS LOCATED WELL TO THE EAST...WITH A HIGH OVER SOUTH CENTRAL CANADA. .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE HIGH. CANCELLED FROST ADVISORY FOR EARLY THIS MORNING...AS HIGH CLOUDS WITH SYSTEM TO THE SOUTH...AND BRISK NORTHEAST WINDS EXPECTED TO KEEP TEMPERATURES IN THE UPPER 30S TO LOWER 40S EARLY THIS MORNING. HIGH PRESSURE WILL SHIFT SOUTHEAST TOWARD THE REGION TODAY...AND ACROSS THE AREA TONIGHT. SUNNY SKIES ARE EXPECTED...AS HIGH CLOUDS SHIFT SOUTH OF THE AREA...AND DRY AIRMASS MOVES INTO THE AREA FROM THE NORTHEAST. NORTHEAST WINDS NEAR LAKE MICHIGAN WILL KEEP HIGHS THERE IN THE UPPER 40S TO AROUND 50...WITH INLAND TEMPERATURES IN THE MID 50S TO LOWER 60S. WIDESPREAD FROST IS EXPECTED ACROSS ALL AREAS TONIGHT...AS CORE OF THE HIGH SHIFTS ACROSS THE AREA. LIGHT TO CALM WINDS...CLEAR SKIES AND LOW DEW POINTS SHOULD ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MID 30S ACROSS THE AREA. A FROST ADVISORY WILL BE NEEDED FOR TONIGHT. QUIET WEATHER SHOULD CONTINUE WEDNESDAY AND WEDNESDAY NIGHT...AS THE HIGH SHIFTS EAST OF THE AREA. ONSHORE WINDS WITH LAKE BREEZE WEDNESDAY AFTERNOON SHOULD KEEP TEMPERATURES IN THE MID 50S NEAR THE LAKE...WITH MID TO UPPER 60S INLAND. TIGHTENING PRESSURE GRADIENT SHOULD ALLOW TEMPERATURES TO BE HIGHER WEDNESDAY NIGHT THAN TONIGHT...SO FROST SHOULD NOT BE AN ISSUE. .LONG TERM...THURSDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM. ECMWF...GFS AND NAM DIFFER WITH TIMING OF FEATURES WITH NEXT WEATHER SYSTEM FOR THURSDAY THROUGH THE UPCOMING WEEKEND. THE ECMWF IS THE ONLY MODEL TO PRODUCE LIGHT QPF ACROSS PORTIONS OF THE AREA ON THURSDAY...AS STRONG WARM AIR ADVECTION AND LOW TO MID LEVEL FRONTOGENESIS RESPONSE MOVE THROUGH. AREA FORECAST SOUNDINGS ON THE NAM AND GFS ARE FAIRLY DRY DURING THIS TIME. LEFT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY AFTERNOON TO ACCOUNT FOR THE ECMWF. ECMWF AND NAM ARE DRY THURSDAY NIGHT...WITH THE ECMWF KEEPING THE AREA IN THE WARM SECTOR THROUGH FRIDAY. IT FINALLY BRINGS QPF ASSOCIATED WITH THE COLD FRONT THROUGH THE AREA FRIDAY NIGHT...WITH THE COLD FRONTAL PASSAGE ON SATURDAY. THE GFS IS QUICKER BY ALMOST A DAY WITH THE FRONTAL PASSAGE THROUGH THE AREA...ON FRIDAY AFTERNOON. THE HPC BLENDED FIELDS PREFERRED THE ECMWF AND ECWMF ENSEMBLES WITH THIS SYSTEM. FOR NOW...MADE MINOR CHANGES TO POPS...BUT KEPT GENERAL TREND OF SHOWERS AND THUNDERSTORM CHANCES THROUGH MOST OF THIS PERIOD GIVEN THE MODEL UNCERTAINTY. && .AVIATION...VFR CONDITIONS WILL PERSIST TODAY INTO WED WITH MO CLEAR SKIES. BRISK NNELY WINDS AT THE SERN WI TAF SITES WILL WEAKEN SOMEWHAT BY LATE MORNING AS CANADIAN HIGH PRESSURE BEGINS TO NOSE INTO WI...THEREBY WEAKENING THE PRESSURE GRADIENT. HIGH PRESSURE AND LGT WINDS TO PREVAIL TNT THROUGH AT LEAST WED AM. && .MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON SOUTH OF NORTH POINT LIGHTHOUSE AND UNTIL 10 AM NORTH OF NORTH POINT LIGHTHOUSE. BRISK NNELY WINDS WILL WEAKEN SOMEWHAT BY LATE MORNING AND AFTERNOON. WAVES WILL REMAIN HIGH EARLY THIS MORNING BUT DROP TO 4 FEET OR BELOW BY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643...644...AND UNTIL NOON CDT TODAY FOR LMZ645...646. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...20/GEHRING
Hazardous weather outlook, Apr 27, 4:36 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 436 AM CDT TUE APR 27 2010 WIZ046-047-051-052-056>060-062>072-280945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 436 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT CANADIAN HIGH PRESSURE AND CLEAR SKIES WILL RESULT IN COLD TEMPERATURES AND WIDESPREAD FROST LATE TONIGHT. A FROST ADVISORY WILL LIKELY BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG LOW PRESSURE WILL DEVELOP OVER THE GREAT PLAINS THURSDAY AND FRIDAY. THE ASSOCIATED WARM AND COLD FRONTS WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN FOR SUNDAY THROUGH MONDAY AS A STATIONARY FRONT MAY SETTLE OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ643>646-280945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 436 AM CDT TUE APR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING FOR BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. HIGH PRESSURE...LIGHTER WINDS AND WAVES WILL SETTLE OVER LAKE MICHIGAN BEGINNING LATE THIS MORNING AND AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG LOW PRESSURE WILL DEVELOP OVER THE GREAT PLAINS THURSDAY AND FRIDAY. BREEZY SOUTHERLY WINDS AND HIGH WAVES ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA FROM THURSDAY THROUGH SATURDAY. IN ADDITION...THE ASSOCIATED WARM AND COLD FRONTS OF THE LOW PRESSURE AREA WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY THROUGH FRIDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN FOR SUNDAY THROUGH MONDAY AS A STATIONARY FRONT MAY SETTLE OVER THE REGION. WWW.WEATHER.GOV/MKX GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:25 PM CDT | Small Craft Advisory | MKX | 18 hr |
Nearby
Frost Advisories in Wisconsin, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.